# SDR SWAA2022032310400

- Difficulty date: November 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 48,457 hours, 28,744 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT DEFLECTOR RIB AFT FITTING/RETAINER CRACKED. LOCATION IS IN-BETWEEN #2&#3 CANOE. / REMOVED AND REPLACED SEAL RETAINER AND BRACKET PER SRM 51-10-02 AND SRM 51-40-02
